# SDR SWAA090650

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 54,501 hours, 53,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Angle
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND STRINGER WEB SUPPORT ANGLE CRACKED AT BS 360, STR 8L.  REMOVED AND REPLACED ANGLE PER SRM.
